Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Fibro friends: Lyrica question...

Lately I have been more tired, more moody and emotional. Does Lyrica affect you like this or do you have any side effects? I also have been having swelling and indigestion, this is a new symptom for me. :(

 
Anonymous

Asked by Anonymous at 5:30 AM on Dec. 16, 2009 in Health

This question is closed.
Answers (2)
  • Hi I take Lyrica for fibro too. The new things you are describing, could just be fibro symptoms......or at least that's what I was thinking they were, I have been on Lyrica for about a year and a half, and I have these same symptoms sometimes, I was just thinking they were more fibro things that the Lyrica isn't helping as much anymore, but you could be right, they could be side effects of the Lyrica....not sure....I guess you could call your dr and ask to be sure. Gentle Hugs!
    robyann

    Answer by robyann at 7:07 AM on Dec. 16, 2009

  • Ive been taking lyrica for diabetic neuropathy for about a month now and have not experinced any of those symptoms. The only thing I noticed was it made me feel dizzy.
    AProsser

    Answer by AProsser at 9:09 AM on Dec. 16, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN